MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8781
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.
 
Event or Problem Description
Information was received from a foreign healthcare provider (hcp) via a business partner regarding a patient who was receiving an unknown drug via an implantable pump for an unknown indication for use.It was reported that during the implant procedure (unknown date), the collet disconnected from the connector when the physician gripped the connector.There was no reported patient impact.No complications were reported.There were no known environmental/external/patient factors that may have led or contributed to the issue.The catheter was not used and returned to the manufacturer.No patient complications were reported/anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a manufacturer representative (confirmed via healthcare provider) indicated the event was considered completed with the use of a second catheter because there were no further reported issues.
 
Additional Manufacturer Narrative
Analysis of the catheter, model# 8781, serial# (b)(4), found a the collet was detached from the catheter to catheter connector.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7554494
Report Number3007566237-2018-01630
Device Sequence Number11062996
Product Code LKK
UDI-Device Identifier00643169359154
UDI-Public00643169359154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2019
Device Model Number8781
Device Catalogue Number8781
Device Lot NumberN769197004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer05/31/2018
07/15/2018
08/08/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date06/05/2018
07/18/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1